# SDR DALA2023013000743

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 69,843 hours, 22,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DURING SERVICE CHECK FOUND L2 DOOR UPPER FWD LATCH FITTING HAS WEAR DAMAGE. CORRECTIVE ACTION: BLENDED DAMAGE. ACCOMPLISHED HEFEC IAW B757 NJM PART 651-10-01- NO CRACKS. DAMAGE BEYOND ENGINEERING LIMITS. R&R LATCH PER B757 AMM 52-11. (9630982)
